# SDR ZZDA2011367

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LT/RT SIDE OF AIRCRAFT INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IN AFT CARGO PIT IAW B717 AMM CHAPTER 33-51-06.
